# SDR SIMA20140413009

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 26,585 hours, 23,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  R & R CAPTAIN`S FLASHLIGHT IAW EEL.
